# SDR SWAA2019050932491

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 51,785 hours, 30,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 5A331250
- Condition: Bent
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR SLOT BOX BENT.  INSTALLED RIVET INTO GIRT BAR RETAINER PER SRM.
